# SDR QXEA0100706

- Difficulty date: May 15, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 4,796 hours, 6,680 cycles
- System (JASC): 2610 · Detection System
- Part: Module
- Part number: 6504
- Part serial: 1400
- Condition: Failed
- Location: Fire Warning
- Part time: 4,796 hours, 6,680 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX- ON SHORT FINAL, NR 2 ENGINE "FAULT B" LIGHT ILLUMINATED. PLACED ON RSI 322870. (REPLACED #2 ENGINE FIRE DETECTION CONTROL UNIT. NO HELP.) ON 5/16/01 REPLACED NR 2 SWITCHING VALVE CASE SEALING TUBE. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
